Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birth Control

I am currently on Loestrin 24 Fe I have been on birth control for four year. The patch for three and now the pill for a year. I just recenlty experinced light light brown discharge is this normal? I have never missed a pill, however I am extremly stressed due to family reasons can that have anything to do with it? please help

Answer Question
 
Anonymous

Asked by Anonymous at 5:44 PM on Feb. 22, 2009 in Health

Answers (2)
  • Have you had sex or an exam lately? Sometimes that can cause it. I would say as long as it's light you have nothing to worry about. It just happens.
    SamanthaAgain

    Answer by SamanthaAgain at 5:51 PM on Feb. 22, 2009

  • Yea I had sex about 3 days before it started and an exam about 3 or 4 weeks ago
    Anonymous

    Answer by Anonymous at 5:56 PM on Feb. 22, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN